Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning sensation in neck. Had MRI and EEG. Need suggestion

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 1996
Answered : 138 Questions
I do have an additional question I would like to ask. I've had an MRI, EEG, cf scan with no major concerns. However, I am having a burning sensation in my neck and head with tender spits on scalp. No one seems to be concerned but I am, extremely. I know this isn't normal. What's your thoughts? Thanks, B ============================================== Note :This above query is follow-Up for the previous query.Please see the below link WWW.WWWW.WW
Posted Wed, 27 Nov 2013 in Brain and Spine
Answered by Dr. Praveen K Nath 39 minutes later
Brief Answer: ? ANXIETY Detailed Answer: RESPECTED MA,AM It,s good that you don't have any organic lesions on MRI BRAIN /EEG/ CT SCAN . If the burning sensation in neck & head remains may I suggest 1. Take some muscle relaxants / analgesics 2. Take some anxiolytics , as anxiety may also cause all these symptoms . 3. Check your BLOOD SUGAR / THYROID FUNCTION TESTS 4. Do some DESTRESSING PROCEDURES like YOGA/ MEDITATION etc Dr XXXXXXX k XXXXXXX Director Deptt . of neurosurgery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor